Archived

This topic is now archived and is closed to further replies.

In Need Of Accutane Advise.

5 posts in this topic

Hey all smile.png

So, I recently started my second course of Accutane (40mg/day +Vitamin E/BC) and I'm just about done with my first month. I don't know exactly if I had an IB necessarily, I've had large, almost cyst-like bumps pop up, but not all at once. I thought for sure I would stop having large bumps by the end of my first month, but since I woke up with a huge cyst on my chin this morning, I suppose not. Is this typical?

I have been experiencing some side effects that didn't occur during my first round, such as bad lower back pain; dry, raw, flaky skin; headaches; severe excema; and becoming extremely short tempered and irritable. Did anyone else experience these types of side effects, and should I talk to my derm about them?

Also, I was using Clean and Clear exfoliating scrubs as a daily face wash, but I found them to be too harsh. What face washes do you recommend to use, moisturizers?

Any advice on diets, supplements, face cleansers, anything really in regards to helping me get through this would be amazing.

-Thank you!

Share this post


Link to post
Share on other sites

Hi Lynn!

I'm on my second course as well, and finding it much more harsh than the first. I have terrible eczema on my hands that I never had the first time. I also had a HORRIBLE initial breakout. First time around was a breeze of joy compared to this.

I'm at day 43 and my IB seems like it might be easing up a bit (knocking on wood with fingers and toes crossed), but I am still not seeing the progress I would like. With my first round, progress was almost immediate, but I was in my twenties then, and now not so much. Also it is hard to know what a body thinks of doing this a second time.

So I have zero answers for you. I wish someone would tell ME why this is being so ridiculous! But just know that you are not alone in the struggle to get through, understand, and find peace with this second course.

1 person likes this

Share this post


Link to post
Share on other sites

It cant hurt to get a opinion from your dermatologist. Try cetaphil moisturizer mixed with drops of jojoba oil. Cleansers tend to be very drying. But if you think its helping use it. Try showering instead of washing your face in the sink. I get breakouts from the sink. Weird...

Share this post


Link to post
Share on other sites

Vaseline is great. I exfoliated my skin yesterday and it looks burned now. I can recommend a range called "la Roche-Posay they do a line called "toleriane" it's great! The moisturiser is called "riche" and there is a gentle face wash. It's for hyper sensitive skin probe to redness and drying. As tempting as it is don't mess with your skin on accutane. I look as if I've been attacked with a Brillo pad!

1 person likes this

Share this post


Link to post
Share on other sites